# SDR UALA2010061702134

- Difficulty date: June 17, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 54,260 hours, 7,960 cycles
- Engine: Pwa PW4090
- System (JASC): 5245 · Air Conditioning Doors
- Part: Door
- Part number: 8102065
- Part serial: 62
- Condition: Faulty
- Location: Ram Air
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RAM AIR INLET DOOR LT MESSAGE.  REPLACED LT RAM AIR DOOR.
